Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica side effects - physical and mental

Posted by JRTuttle4 on December 21, 2007, at 19:44:51

In reply to Re: Lyrica side effects - physical and mental, posted by cleopatraroxy on October 5, 2007, at 18:15:11

> is anyone else having trouble with weight gain on lyrica?

YES! I take 100 mg twice daily & I can eat a huge meal (until I'm stuffed) & then be hungry within the next hour . . . Some days at work I eat all day long & I keep feeling like I want to eat more! I'm 6'0" & about 165 lbs. so it's not a horrible thing but it's all going to my gut!!!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:JRTuttle4 thread:622897